SISSA Preprints

3D-2D asymptotic analysis for inhomogeneous thin films

SISSA Digital Library

Show simple item record

dc.contributor.author Braides, Andrea en_US
dc.contributor.author Fonseca, Irene en_US
dc.contributor.author Francfort, Gilles A. en_US
dc.date.accessioned 2004-09-01T12:55:46Z en_US
dc.date.accessioned 2011-09-07T20:29:33Z
dc.date.available 2004-09-01T12:55:46Z en_US
dc.date.available 2011-09-07T20:29:33Z
dc.date.issued 1999 en_US
dc.identifier.citation Indiana Univ. Math. J. 49 (2000), no. 4, 1367-1404 en_US
dc.identifier.uri http://hdl.handle.net/1963/1285 en_US
dc.language.iso en en_US
dc.publisher SISSA Library en_US
dc.relation.ispartofseries SISSA;71/99/M en_US
dc.relation.uri 10.1512/iumj.2000.49.1822 en_US
dc.title 3D-2D asymptotic analysis for inhomogeneous thin films en_US
dc.contributor.department Functional Analysis and Applications en_US
dc.contributor.area Mathematics en_US

Files in this item

This item appears in the following Collection(s)

  • Papers
    articles, preprints, proceedings, book chapters, books, lecture notes

Show simple item record

Search DSpace


Advanced Search

Browse

My Account

Statistics